# SDR AALA201508199001

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge Pin
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, L1 ENTRY DOOR ESCAPE SLIDE SUPPORT LOWER SHELF AFT HINGE, PIN MISSING.  R & R HINGE ON L1 DOOR ESCAPE SLIDE SUPPORT LOWER SHELF AFT HINGE IAW SRM 51-40-02.
